# SDR AALA202304250639

- Difficulty date: April 21, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N777AN
- Make and model: Boeing 777223
- Aircraft serial: 29585
- Aircraft time: 91,711 hours, 11,234 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Odor
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT 90 KNOTS FOLLOWING ILLUMINATED: BLEED OFF ENGINE LEFT BLEED LOSS WING LEFT, AND BLEED LOSS BODY LEFT. CABIN ODOR ALSO NOTED DURING TAKEOFF, ROLL AND CLIMB. REMOVED AND REPLACED LEFT PACK DUCTS AROUND PANEL 191SL.
